EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 3.5, 11 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Back to Search Results |
| Model Number |
LOGIC CR TIB INSERT STD, SZ 3.5, 11 MM |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/18/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
As report, patient reason for revision was increase poly wear in right knee.The (b)(6) y/o female patient was last known to be in stable condition following the event.The device will be returned.
Additional Manufacturer Narrative
Concomitant medical products: logic cr femoral por, right, sz 3.5, cat# 02-010-04-0335, serial# (b)(4), lgc tibial fit tray cem sz 3.5f / 2.5t, cat# 02-012-45-3525, serial# (b)(4), three peg patella 35mm, cat# 200-02-35, serial# (b)(4).Additional information, including the product investigation, will be submitted within 30 days of receipt.
Additional Manufacturer Narrative
After further review of additional information received the following sections d9, g3, g6, h2, h3 and h6 have been updated accordingly.(h3) the revision reported may have been the result of prosthesis wear as stated in the experience report and instability, as indicated by the surgeon¿s decision to revise the patient to a 15mm crc tibial insert.The most probable root cause associated with the reported event of "prosthesis wear¿ is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.